Aissa, S. (2016) Tightness in Besov-Orlicz spaces: Characterizations and applications. Random Operators and Stochastic Equations, 24 (3). pp. 157-164.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

We establish a tightness criterion in a class of Besov-Orlicz spaces. Our result generalizes those obtained in 1 in a class of standard Besov spaces and in 3 in a class of exponential Besov-Orlicz spaces. As an application, we give a limit theorem for occupation times problem of local time of a class of stochastic processes. © 2016 by De Gruyter 2016.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/3983

Actions (login required)

View Item View Item